# SDR MK9A2013FA0000403

- Difficulty date: July 9, 2013
- Submitted: July 9, 2013
- Operation: General aviation
- Aircraft: N864MA
- Make and model: Cessna 208B
- Aircraft serial: 208B1275
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Attach Fitting
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXAMINED UPPER STRUT ATTACH FITTING ON ACFT, AND FOUND FRACTURE OF THE FITTING WAS DUE TO FATIGUE. CLOSE EXAMINATION SHOWED THAT THE CRACKING INITIATED BY FRETTING FATIGUE.
